# SDR MALA020539

- Difficulty date: September 2, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N416XJ
- Make and model: Saab 340B
- Aircraft serial: 340B416
- Aircraft time: 13,390 hours, 14,980 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K-INSPECTION IN CWA, CARGO FLOOR ANGLE BETWEEN AFT CENTER AISLE SEAT TRACK HAS CORROSION.  MAINTENANCE REMOVED AND REPLACED NEW ANGLE IAW SRM CHAP 51. RELEASE DATE 9/4/02.  REF 409 # 138436 FOR DETAIL.
